MathSciNet Relay Station
MathSciNet bibliographic data
MR2596047 (2011b:42065) 42B25 (42A45 42B15)
Mohanty, Parasar; Shrivastava, Saurabh A note on the bilinear Littlewood-Paley square function. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2095–2098.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement